# SDR A6WA201240366

- Difficulty date: February 13, 2012
- Submitted: April 13, 2012
- Operation: Air carrier
- Aircraft: N428AW
- Make and model: Cndair CL6002B19
- Aircraft serial: 7695
- Aircraft time: 21,847 hours, 21,065 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Seal
- Condition: Damaged
- Location: Fs 663.4
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

PANEL 412BT HAS CHAFING ON EXTERIOR SIDE HAS CRACKED SEAL RETAINER WITH DAMAGED SEAL.  REPLACED SEAL RETAINER BLENDED EXTERIOR SIDE OF PANELS.
